RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Adams Dzh F

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:717
Abstract pages:944
Full texts:595
References:48

http://www.mathnet.ru/eng/person29288
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/23010

Publications in Math-Net.Ru
1979
1. D. F. Adams, “Algebraic topology. A student's guide”, Uspekhi Mat. Nauk, 34:3(207) (1979),  169–188  mathnet  mathscinet  zmath
1968
2. D. F. Adams, “On the groups $J(X)$. IV”, Matematika, 12:3 (1968),  37–97  mathnet  mathscinet  zmath; Topology, 5 (1966), 21–71
3. D. F. Adams, “On the groups $J(X)$. III”, Matematika, 12:3 (1968),  3–36  mathnet  mathscinet  zmath; Topology, 3 (1965), 193–222
1967
4. D. F. Adams, G. Walker, “On complex Stiefel manifolds”, Matematika, 11:4 (1967),  42–68  mathnet  mathscinet  zmath; Proc. Cambridge Philos. Soc., 61 (1965), 81–103
5. D. F. Adams, “On the groups $J(X)$. II”, Matematika, 11:4 (1967),  3–41  mathnet  mathscinet  zmath; Topology, 3 (1965), 137–171
1966
6. D. F. Adams, “On the groups $J(X)$. I”, Matematika, 10:5 (1966),  70–84  mathnet  mathscinet  zmath; Topology, 2 (1963), 181–195
1965
7. D. F. Adams, G. Walker, “An example in homotopy theory”, Matematika, 9:1 (1965),  51–53  mathnet  mathscinet  zmath; Proc. Cambridge Philos. Soc., 60 (1964), 699–700
1963
8. D. F. Adams, “Vector fields on spheres”, Matematika, 7:6 (1963),  49–80  mathnet  mathscinet  zmath; Ann. of Math., 75:3 (1962), 603–632
1961
9. D. F. Adams, “On the non-existence of elements of Hopf invariant one”, Matematika, 5:4 (1961),  3–86  mathnet  mathscinet  zmath; Ann. of Math., 72:1 (1960), 20–104
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019